A Lower Bound for the Translative Kissing Numbers of Simplices

H

(K) of a d-dimensional convex body K is the maximum number of mutually non-overlapping translates of K that can be arranged so that all touch K. In this paper we show that holds for any d-dimensional simplex (). We also prove similar inequalities for some, more general classes of convex bodies.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received May 18, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Talata, I. A Lower Bound for the Translative Kissing Numbers of Simplices. Combinatorica 20, 281–293 (2000). https://doi.org/10.1007/s004930070026

Download citation

  • AMS Subject Classification (1991) Classes:  52C17, 05D05